Announcement

Collapse
No announcement yet.

Anyone else take bactrim for a UTI??

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • jen74
    replied
    Thanks ladies.
    I have no clue what I am going to do as I am becoming allergic to all antibitoics. I have been on the bactrim for a coupel days now, and again I am feeling these tingly prickly sensations randomly all over. Really weird.
    I am going to see a allergist/immunologist to see if I can be desensitized against some of these meds possibly. This sucks!
    I wonder if when I get an infection and need the anti-B's if I could take the anti-B and also take a benadryl or a cortosteroid with it to lessen the reactions. I guess I will have to ask my doc about it.
    Thanks again ladies.
    Jen

    Leave a comment:


  • humpieumpumkin
    replied
    Bactrim was all my old uro would give me...to the point where I am allergic now. I noticed an increase in pain before I felt better when I was on it. I personally think sulfas are really tough on the body.

    Erika

    Leave a comment:


  • Roxie2007
    replied
    HI Jen, I used to be able to take Bactrim......till it started turning my body beat red! My dr. said it was a symptom of being allergic to it.....so I can't take it any longer. It never bothered my bladder. I hope you get to feeling better! Roxie

    Leave a comment:


  • Briza
    replied
    I've only had a couple of UTIs in my life (both pre-IC) and took bactrim for both of them. It worked.

    Leave a comment:


  • jen74
    started a topic Anyone else take bactrim for a UTI??

    Anyone else take bactrim for a UTI??

    Hi Ladies.
    Ok, I talked to the doc on call about the reaction I was having with cipro( I was getting tingly prickly feelings all over). He said to stop it just in case. This is the thing, he said I am allerigc to all the meds they use to treat UTI's really. He called in bactrim for me to try, but was not sure if it would help or not ( maybe it is not normally used to treat UTI's I dont know).
    I asked for the liquid form thinking it would be easier on my tummy ( I have major motility issues of the gut). Well, I took half the dose last night, I just took half because I wanted to see how I reacted to it. A half hour after taking it my bladder was in soooo much pain. I think it irritated my bladder. Now my stomach is even bothering me, I feel like a stuffed pig, so I guess it is upsetting my digestive tract as well.
    Have any of you taken bactrim for a UTI and been ok with it? Does it flare the IC.
    I have a problem because if this does not work for me, then I am out of luck as I am allergic to all meds that treat UTI's. He said I could go to the hospital and get IV anti-B's. That is a problem since I cannot really afford to do that every time I get a UTI and it is often it seems.
    I also do instillations at home once a week and am very very clean when I do it and use all the precautions( more than what the doctors even do), yet I am still getting these infections. I just dont understand it.
    Any ideas on what I could do? I mean is it possible to take an antibiotc that you have a reaction to,, but just take it with benadryl to counter act the reactions? I am just wondering, I would not do this unless I asked my doctor of course first. I just wanted to know if anyone has ever done this?
    Thanks for listening. I am at a loss here.
    Jen
Working...
X